# SDR FDEA202407030924

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 39,112 hours, 21,531 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: L1 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PER CREW WIR 52-XX-XXXX, DOOR L1 DISARM ALARM AT DOOR ALSO ALERTED IN PASSENGER   AREA DURING CRUISE.  .  RELEASED FOR SERVICE PER MEL : 52-XX-XXX CAT: C EXP : 13JUL24 ECAM SLIDE INDICATION   SYSTEM FOR L1 DOOR - INOP. DOOR ESCAPE SLIDE ARMING SYSTEM IS TO BE VERIFIED AS FULLY   ARMED PRIOR TO EACH DEPARTURE." MEL: 52-XX-XX. DELETE THIS SDR, TRANSFERRED TO WRI 52-10-7298 AND NEW SDR FILED OPEN.    ***THIS SDR IS SUPERSEDED BY SDR 24-0925***
